# SDR SWIA202157403

- Difficulty date: February 15, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Bs 661 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM ATTACHED TO STR20R AT FS661.00 HAS CORROSION (MARKED)   (C-CHECK RO 4/4/2021)    REPLACED THE DIAPHRAM WITH NEW ATTACHED TO STGR 19R AT FS661.00 REF CRJ-700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG SH670-39100 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY
